# SDR SWAA2024121360535

- Difficulty date: November 15, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 26,231 hours, 13,036 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Seized
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FWD EMERGENCY EXIT DOOR HANDLE BEARING SEIZED.   R&R HANDLE ASSEMBLY PER AMM 52-22-51.
